# SDR GTIA2019100764674

- Difficulty date: October 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N640NK
- Make and model: Airbus A320-232
- Aircraft serial: 6507
- Aircraft time: 17,888 hours, 8,043 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON APPROACH, PERFORMED IDENTIFICATION OF THE CAUSE FOR CABIN ODOR SMOKE OR FUMES IAW TSM 05-50-00, NO ODORS OR FUMES OBSERVED. ACFT OK FOR SERVICE.
